# SDR DXTA2024030111052

- Difficulty date: February 29, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,120 hours, 11,545 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99120624
- Part serial: 6008
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR EXTENSION: PERFORMED EMERGENCY LANDING GEAR EXTENSION DUE TO NO HYDRAULIC FLUID.   HYD LOW LVL AND BOTH HYD LOW FLO ANNUCIATORS ILLUMINATED AT FL400.    AFTER LANDING, AIRPORT PERSONNEL DISCOVERED HYDRAULIC POOLING AREAS INSIDE THE HYDRAULIC ACCESS PANEL AND INSIDE THE REAR HELL HOLE COMPARTMENT BELOW THE J BOX.   THE HYDRAULIC QUANTITY INDICATOR WAS EMPTY AT THIS POINT.  REMOVED UH EDP PN 9912062-4 SN 6008 DUE TO AIRCRAFT LOSS OF HYDRAULIC FLUID AND INSTALLED THE NEW UNIT LISTED ABOVE IAW AMM CESG0XL AMM 29-11-03, OPS AND LEAK CHECK GOOD. 2 REMOVED R/H EDP PN 9912062-4 SN 6048 DUE TO AIRCRAFT LOSS OF HYDRAULIC FLUID AND INSTALLED THE OVERHAULED UNIT LISTED ABOVE IAW AMM CE560XLAMM 29-11-03, OPS AND LEAK CHECK GOOD.
